BrainTalk Communities 10/2006-8/2011 Archives  

Go Back   BrainTalk Communities 10/2006-8/2011 Archives > Specific Neurological Conditions (M - Z) > Multiple Sclerosis

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 07-01-2009, 09:42 PM
pokeyleggs pokeyleggs is offline
New Community Member
 
Join Date: Oct 2007
Posts: 28
Default More Painful Side effects from IV Steroids Does this sound familiar?

Hi again everyone,
I am still trying to get over 1 day of iv steroids. Was supposed to be 3 but neuro stopped treatment due to the bad reaction I had after the first infusion.

I ended up with a severe headache, nausea, and vomiting and they gave me phenegren which helped but now my skin and muscles have become extremely tender and sore, almost like every inch is severely bruised. I have never felt like this before.

I am drinking a ton of water to try and flush this mess out but I am not peeing hardly anything.

Barbara
Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Does this sound familiar?? PLEASE HELP pavlikclan Epilepsy Forums 7 01-14-2009 05:25 PM
Dr. thinks it's secondary adrenal insufficiency... does this sound familiar? Taoist_Heart Endocrine and Gland Disorders (e.g., Thyroid and Pituitary) 2 07-09-2008 03:34 PM
SI joint pain? Does this sound familiar? Katina128 Spinal Disorders 15 07-01-2008 11:55 PM
Does this sound familiar to anyone? Kinster Epilepsy Forums 4 07-18-2007 11:21 PM
Sound Familiar To Anyone? blossom4th Headache & Migraine 2 06-08-2007 02:19 AM


All times are GMT -4. The time now is 01:07 AM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
BrainTalk Communities Incorporated